# SDR AALA20090813DFW03

- Difficulty date: August 13, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 61,455 hours, 32,208 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AFT CENTER FUEL TANK BOOST PUMP POPPED IN CLIMBOUT.  EMERGENCY DECLARED, RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE AFT CENTER BOOST PUMP CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
